# SDR AALA982207

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER END CRACKED FROM FAST HOLE 720B PLUS INCHES.  INSTALLED STRINGER SPLICE REPAIR PER SRM 53-10-3 FIG 1.  (M)
